A translation of Problemy Peredachi Informatsii

previous Volume 53, Number 1, January–March, 2017 next
Back to contents page

CONTENTS                   Powered by MathJax

Some “Goodness” Properties of LDA Lattices   [View Abstract]
S. Vatedka and N. Kashyap
pp. 1–29

Bounds on the Rate of Separating Codes   [View Abstract]
I. V. Vorob'ev
pp. 30–41

Optimal Conflict-Avoiding Codes for 3, 4 and 5 Active Users   [View Abstract]
T. Baicheva and S. Topalova
pp. 42–50

Remark on Balanced Incomplete Block Designs, Near-Resolvable Block Designs, and $q$-ary Constant-Weight Codes   [View Abstract]
L. A. Bassalygo and V. A. Zinoviev
pp. 51–54

Linear Algorithm for Minimal Rearrangement of Structures   [View Abstract]
K. Yu. Gorbunov and V. A. Lyubetsky
pp. 55–72

Model of a Random Geometric Graph with Attachment to the Coverage Area   [View Abstract]
S. N. Khoroshenkikh and A. B. Dainiak
pp. 73–83

Occurrence Numbers for Vectors in Cycles of Output Sequences of Binary Combining Generators   [View Abstract]
O. V. Kamlovskii
pp. 84–91

Number of Curves in the Generalized Edwards Form with Minimal Even Cofactor of the Curve Order   [View Abstract]
A. V. Bessalov and O. V. Tsygankova
pp. 92–101